MAUDE Adverse Event Report: GIVEN IMAGING, INC. VERSAFLEX; ELECTRODE, PH, STOMACH

GIVEN IMAGING, INC. VERSAFLEX; ELECTRODE, PH, STOMACH
Model Number 900003
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/06/2019
Type of Reportable Event Malfunction
Event or Problem Description
Calibration attempted on ph probe.The recorder issued a message indicating a malfunction/failure of calibration for probe.Calibration attempted on same probe twice and attempted to calibrate same probe on a different recorder.Continued to receive malfunction/failure message.

Brand Name
VERSAFLEX
Common Device Name
ELECTRODE, PH, STOMACH
Manufacturer (Section D)
GIVEN IMAGING, INC.
15 hampshire street
mansfield MA 02048
MDR Report Key9362180
Report Number9362180
Device Sequence Number19355389
Product Code FFT
UDI-Device Identifier04260167483740
UDI-Public(01)04260167483740
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/11/2019
Report Date (Section F) 11/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number900003
Device Catalogue Number900003
Device Lot NumberF1919201UA
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/22/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA11/13/2019